# SDR AALA20130303003

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 47,940 hours, 6,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN WIRING IS LOOSE AT ROW 30 BY LEFT NUMBER 3 DOOR. CORRECTLY POSITIONED WIRING AT ROW 30 EMERGENCY EXIT SIGN BY LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
